# SDR C2XA09TY269

- Difficulty date: December 4, 2009
- Submitted: December 9, 2009
- Operation: Air carrier
- Aircraft: N18120
- Make and model: Emb EMB-145XR
- Aircraft serial: 145681
- Aircraft time: 19,685 hours, 10,470 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 14534156401
- Part serial: 145684
- Condition: Defective
- Location: Cargo Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

TYS - A/C GOT A BAGGAGE SMOKE INDICATION IN FLIGHT.  UPON LANDING MAINTENANCE REMOVED AND REPLACED THE FWD CARGO SMOKE DETECTOR.  OPS CHECK GOOD AND WAS RELEASED.
